ITP OpenIR  > 理论物理所SCI论文
LINK POLYNOMIALS RELATED TO THE NEW BRAID GROUP-REPRESENTATIONS
LI, YQ; GE, ML
1991
发表期刊JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN0305-4470
卷号24期号:18页码:4241-4247
摘要By introducing a modified diagonal matrix h, the properties of Markov moves are examined for the non-standard representations of the braid group associated with the fundamental representations of A(n), B(n), C(n) and D(n). It is shown that link polynomials can be constructed from those braid group representations. The skein relations of link polynomials are obtained explicitly.
部门归属CHINA CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; NANKAI INST MATH,DIV THEORET PHYS,TIANJIN 300071,PEOPLES R CHINA
关键词Conformal Field-theories 2 Dimensions Models
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11286
专题理论物理所SCI论文
推荐引用方式
GB/T 7714
LI, YQ,GE, ML. LINK POLYNOMIALS RELATED TO THE NEW BRAID GROUP-REPRESENTATIONS[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,1991,24(18):4241-4247.
APA LI, YQ,&GE, ML.(1991).LINK POLYNOMIALS RELATED TO THE NEW BRAID GROUP-REPRESENTATIONS.JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL,24(18),4241-4247.
MLA LI, YQ,et al."LINK POLYNOMIALS RELATED TO THE NEW BRAID GROUP-REPRESENTATIONS".JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 24.18(1991):4241-4247.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Link polynomials rel(231KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[LI, YQ]的文章
[GE, ML]的文章
百度学术
百度学术中相似的文章
[LI, YQ]的文章
[GE, ML]的文章
必应学术
必应学术中相似的文章
[LI, YQ]的文章
[GE, ML]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。